Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Tramadol withdrawal side effects

Premium Questions

Dr. Pavan Kumar Gupta MD

Hi doctor... I am addicted to tramadol and have been taking up to 12 50mg daily. It has been 2 days without tramadol and the withdrawl symptoms are horrible I can't sleep because of pain and sweating I can ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr.   Srikanth Reddy MD

Can suboxone help with tramadol withdraw and where are suboxone doctors in Waukegan ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr.  Praveen Tayal MD

could you send a list of possible side effects of Tramadol? ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Panagiotis Zografakis MD

Hi. I have been taking about 150 to 200mg of tramodol a day for almost 10 years now. My kidneys are ok. But i got a call from my doctor telling me they wanna see me next week about my blood work and they would not say on... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Shruti Rijhwani MD

worried that one of the side effects of taking tramadol over age 65 is fluid retention causing ...XXXXXXX XXXXXXX Litle 27 07 1944 severe arthritis in shoulders and ankles. I am taking tramadol ... View answer

Answered by : Dr. Shruti Rijhwani ( Rheumatologist)

Public Forum Discussions

null MD

My doctor stoped perscribing me tramadols and I ve been having withdrawals.. I was wondering what i can do at home to make me feel better??? ... View answer

Answered by : null (null)
Dr. Vaddadi Suresh MD

. At 56 the two pages of side effects scare me. I started the Tramadol in late 2009. What is the big deal about Tramadol. I had no known side effects. When I was forced off them I... View answer

Answered by : Dr. Vaddadi Suresh ( Internal Medicine Specialist)
Dr.    Mohammed Taher Ali MD

I have just taken 1 x tramadol tablet at 12pm today and one again at 5.30pm which were prescribed to me for severe abdominal pain. Can they cause nausea as i have just been vomiting for the past hour ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Arun A MD

agreed,all the literature ive read says its main side effects are drowsiness and loss of concentration ...i am using tramadol 150mg with lyrica 150mg as it is the only way i can walk as i have severe... View answer

Answered by : Dr. Arun A ( General & Family Physician)
Dr. Mbuomboh Veranso MD

I have decreased my fluoxetine to 20mg a day. I recently sprained my ankle and was given Tramadol 50mg to take as needed. I have been reading that there are significant reactions. My medications ... View answer

Answered by : Dr. Mbuomboh Veranso ( General & Family Physician)

Mobile Questions and Answers

Dr. Raju A.T MD

Not safe, the tablets you mentioned have similar side effects. the side effects can add up and cause more discomfort.

Dr.     Suresh Heijebu MD

Hi opioid withdrawal can cause such side effects

Dr. Benard Shehu MD

Yes this is a common side effect of I pill.